# SDR 20000831SH008

- Difficulty date: July 6, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N72JF
- Make and model: Lear 35A
- Aircraft serial: 088
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DSM - GOING INTO DSM, COULD NOT GET RIGHT GEAR DOWN AND LOCK INDICATION.  CLEANED AND LUBED DOWN AND LOCK SWITCH.  OPS CHECKED GOOD.  (X)
